# SDR GLBA2017041800649

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 38,298 hours, 47,687 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pin
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE LOWER AIRSTAIR DOOR STRUT PIN WAS BROKEN. REMOVED AND REPLACED THE LOWER DOOR SNUBBER BRACKET ASSEMBLY (P/N: 129-514117-9) BY REMOVING ATTACHING HARDWARE BY TURNING ALL SCREWS COUNTER-CLOCKWISE UNTIL REMOVED AND SLIDING THE BRACKET OUT OF POSITION. INSTALLED THE NEW BRACKET IN REVERSE ORDER. ATTACHED SNUBBER TO BRACKET IAW TC 1900-5710.01 ITEM 10 AND OPS CHECKED THE PAX DOOR IAW TC 1900-5210.01 ITEM 15. OPS CHECK GOOD.
